# SDR WXOA99025

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND INTERCOSTAL CRACKED AT FORWARD AREA OF AFT CARGO DOOR JAMB.  REMOVED DAMAGED INTERCOSTAL AND REPLACED IAW EA M-7200-99-09504.  (M)
